MathSciNet Relay Station
MathSciNet bibliographic data
MR2185666 65N06
Sutmann, Godehard; Steffen, Bernhard High-order compact solvers for the three-dimensional Poisson equation. J. Comput. Appl. Math. 187 (2006), no. 2, 142–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement